MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT
Model Number H7493942824400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Restenosis (4576)
Date of Event 08/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.
 
Event or Problem Description
It was reported that angina and in-stent restenosis occurred.On (b)(6) 2024, in-stent restenosis in the proximal right coronary artery (rca) was treated with a 4.00 x 24 mm synergy megatron everolimus-eluting stent.On (b)(6) 2025, the patient presented to the hospital with symptoms of recurrent angina.At the time of event the patient was on aspirin and clopidogrel, which were continued.The patient was diagnosed with coronary artery disease.Coronary angiography revealed a 70% in-stent restenosis at the proximal rca.A 70% in stent restenosis at proximal rca extending to mid rca due to neo intimal hyperplasia was noted and was initially treated with a cutting balloon and further successfully treated with an nc balloon and brachytherapy.Post revascularization, the residual stenosis was noted as 30% with timi flow 3.The event was considered as recovered/resolved.

Brand Name
SYNERGY MEGATRON?
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23586223
Report Number2124215-2025-84235
Device Sequence Number9305151
Product Code NIQ
UDI-Device Identifier08714729985709
UDI-Public(01)08714729985709
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493942824400
Device Catalogue NumberH7493942824400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexMale
Patient RaceWhite